You need JavaScript to view this

Regge`s space-time skeletons and the quantization of 2d gravity

Abstract

Regge`s method for regularizing euclidean quantum gravity is applied to two dimensional gravity. Using topologies with genus zero and two and a scale invariant measure, we show that the Regge method fails to reproduce the values of the string susceptibilities of the continuum model. ((orig.)).
Authors:
Bock, W [1] 
  1. California Univ., San Diego, La Jolla, CA (United States). Dept. of Physics
Publication Date:
Apr 01, 1995
Product Type:
Journal Article
Report Number:
CONF-9409269-
Reference Number:
SCA: 662110; PA: AIX-26:064377; EDB-95:132455; SN: 95001458392
Resource Relation:
Journal Name: Nuclear Physics B, Proceedings Supplements; Journal Volume: 42; Conference: Lattice `94, Bielefeld (Germany), 25 Sep - 1 Oct 1994; Other Information: PBD: Apr 1995
Subject:
66 PHYSICS; QUANTUM GRAVITY; RENORMALIZATION; REGGE CALCULUS; EUCLIDEAN SPACE; MAGNETIC SUSCEPTIBILITY; MEASURE THEORY; SCALE INVARIANCE; SECOND QUANTIZATION; SPACE-TIME; STRING MODELS; TOPOLOGY
OSTI ID:
101087
Country of Origin:
Netherlands
Language:
English
Other Identifying Numbers:
Journal ID: NPBSE7; ISSN 0920-5632; TRN: NL95FF421064377
Submitting Site:
NLN
Size:
pp. 713-715
Announcement Date:
Oct 05, 1995

Citation Formats

Bock, W. Regge`s space-time skeletons and the quantization of 2d gravity. Netherlands: N. p., 1995. Web. doi:10.1016/0920-5632(95)00359-H.
Bock, W. Regge`s space-time skeletons and the quantization of 2d gravity. Netherlands. doi:10.1016/0920-5632(95)00359-H.
Bock, W. 1995. "Regge`s space-time skeletons and the quantization of 2d gravity." Netherlands. doi:10.1016/0920-5632(95)00359-H. https://www.osti.gov/servlets/purl/10.1016/0920-5632(95)00359-H.
@misc{etde_101087,
title = {Regge`s space-time skeletons and the quantization of 2d gravity}
author = {Bock, W}
abstractNote = {Regge`s method for regularizing euclidean quantum gravity is applied to two dimensional gravity. Using topologies with genus zero and two and a scale invariant measure, we show that the Regge method fails to reproduce the values of the string susceptibilities of the continuum model. ((orig.)).}
doi = {10.1016/0920-5632(95)00359-H}
journal = {Nuclear Physics B, Proceedings Supplements}
volume = {42}
journal type = {AC}
place = {Netherlands}
year = {1995}
month = {Apr}
}